top of page

Diphenhydramine HCl 12.5 mg

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies.

 

  • Manufacturer may vary
  • Inactive ingredients: citric acid, D&C red no. 33, FD&C red no. 40, black cherry flavor, methylparaben, propylene glycol, propylparaben, saccharin sodium, sodium citrate, sorbitol, water

Diphenhydramine 12.5 mg / 5 Ml, Package Size 16oz per bottle, Compare to BENADRY

SKU: 801354
$7.74Price
Excluding Sales Tax
    bottom of page